# SDR JJBA20230721020

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 46,251 hours, 29,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Odor
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF BURNING ELECTRICAL UPON "ON" USE OF IGNITION "ON" AT 36000 FT, BOTH IGNITERS TURNED ON. PERFORMED FIM, FOUND FLASHLIGHT ASSEMBLY HAVING SMOKE SMELL. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY. OPS CHECK GOOD. NO DEFECTS NOTED. INSPECTED FUEL MODULE, INSPECTED POWERPLANT MODULE. NO DEFECTS.
